# SDR RU32005F00002

- Difficulty date: July 27, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- Engine: Pwa PT6A60
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL PRESSURE INDICATION WAS ABOVE 200 PSI.  CREW NOTICED SLIGHT OIL SMELL IN AC.  PRECAUTIONARY SHUTDOWN OF RT ENGINE IN FLIGHT.  ALL OTHER INDICATIONS WERE NORMAL.  REPLACED OIL PRESSURE TRANSDUCER.  (K)
